Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Brown discharge, light bleeding, dark red blood, lower abdominal pain. Causes?

I was supposed to have my period on 01/11/2013 but instead started having a brown-ish discharge . took an EPT that was negative on 01/12/2013. Period came 01/13/2013 lighter flow than usual, darker color (like burgundy) and cramps are extremely painful and my lower abdomen in sore to touch. i am also very nauseous. What could this be?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi welcome to HCM

-i had gone through your query and understand your concerns. i would come up with two possibilities.

1.the first one may be ENDOMETRIOSIS;thickness of the endometrium ;

ultrasound scanning for pelvis may confirm the diagnosis.

2.the second one is, ACID PEPSIC DYSPEPSIA
possible causes include;

-general poor health
-eating junk food
-taking pain killers etc

I hope this is helpful for you, thank you          

Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor